Characterization theorems of an analytic function with negative coefficients

Nik Nadhilah Nik Mohd Yusoff, Maslina Darus

Research output: Contribution to journalArticle

Abstract

Al-Shaqsi and Darus (2007) have studied the class of Mk λ (a, b, α, β, γ) defined by the generalized Ruscheweyh derivatives operator Dk λ for 0 ≤ α < 1, 0 < β ≤ 1, −1 ≤ a < b ≤ 1, 0 < b ≤ 1, 0 < γ ≤b b − a, k ∈ ℵ0 and λ ≥ 0. In this paper, we study the characterization theorem for the partial sum of f ∈ Mk λ (a, b, α, β, γ).

Original languageEnglish
Pages (from-to)5353-5359
Number of pages7
JournalGlobal Journal of Pure and Applied Mathematics
Volume12
Issue number6
Publication statusPublished - 2016

Fingerprint

Ruscheweyh Derivative
Generalized Derivatives
Characterization Theorem
Partial Sums
Analytic function
Derivatives
Coefficient
Operator
Class

Keywords

  • Generalized Ruscheweyh derivative operator
  • Starlike functions
  • Univalent functions

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Characterization theorems of an analytic function with negative coefficients. / Yusoff, Nik Nadhilah Nik Mohd; Darus, Maslina.

In: Global Journal of Pure and Applied Mathematics, Vol. 12, No. 6, 2016, p. 5353-5359.

Research output: Contribution to journalArticle

@article{1bbd2e4f7ba9482e983f66515c722182,
title = "Characterization theorems of an analytic function with negative coefficients",
abstract = "Al-Shaqsi and Darus (2007) have studied the class of Mk λ (a, b, α, β, γ) defined by the generalized Ruscheweyh derivatives operator Dk λ for 0 ≤ α < 1, 0 < β ≤ 1, −1 ≤ a < b ≤ 1, 0 < b ≤ 1, 0 < γ ≤b b − a, k ∈ ℵ0 and λ ≥ 0. In this paper, we study the characterization theorem for the partial sum of f ∈ Mk λ (a, b, α, β, γ).",
keywords = "Generalized Ruscheweyh derivative operator, Starlike functions, Univalent functions",
author = "Yusoff, {Nik Nadhilah Nik Mohd} and Maslina Darus",
year = "2016",
language = "English",
volume = "12",
pages = "5353--5359",
journal = "Global Journal of Pure and Applied Mathematics",
issn = "0973-1768",
publisher = "Research India Publications",
number = "6",

}

TY - JOUR

T1 - Characterization theorems of an analytic function with negative coefficients

AU - Yusoff, Nik Nadhilah Nik Mohd

AU - Darus, Maslina

PY - 2016

Y1 - 2016

N2 - Al-Shaqsi and Darus (2007) have studied the class of Mk λ (a, b, α, β, γ) defined by the generalized Ruscheweyh derivatives operator Dk λ for 0 ≤ α < 1, 0 < β ≤ 1, −1 ≤ a < b ≤ 1, 0 < b ≤ 1, 0 < γ ≤b b − a, k ∈ ℵ0 and λ ≥ 0. In this paper, we study the characterization theorem for the partial sum of f ∈ Mk λ (a, b, α, β, γ).

AB - Al-Shaqsi and Darus (2007) have studied the class of Mk λ (a, b, α, β, γ) defined by the generalized Ruscheweyh derivatives operator Dk λ for 0 ≤ α < 1, 0 < β ≤ 1, −1 ≤ a < b ≤ 1, 0 < b ≤ 1, 0 < γ ≤b b − a, k ∈ ℵ0 and λ ≥ 0. In this paper, we study the characterization theorem for the partial sum of f ∈ Mk λ (a, b, α, β, γ).

KW - Generalized Ruscheweyh derivative operator

KW - Starlike functions

KW - Univalent functions

UR - http://www.scopus.com/inward/record.url?scp=85019525476&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85019525476&partnerID=8YFLogxK

M3 - Article

VL - 12

SP - 5353

EP - 5359

JO - Global Journal of Pure and Applied Mathematics

JF - Global Journal of Pure and Applied Mathematics

SN - 0973-1768

IS - 6

ER -